MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number L031-118B5
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hello.I have experienced a false positive covid test result when using the flowflex covid-19 antigen home test white box version (not the recalled one blue box version).The lot # for the tests i used was cov2020181 | exp 2023-06-24.I do not have symptoms but was worried about possible exposure after a long flight.I tried 3 of those tests and they all showed a very faint line indicating i have covid.I tried a different at-home test (not flowflex) and that one was negative.I have also gone to cvs for a lab pcr (polymerase chain reaction) test which has also come back negative.It appears there is an issue with the flowflex covid-19 antigen home test giving false positive results.Thanks.Fda safety report id# (b)(4).

Brand Name
FLOWFLEX COVID-19 ANTIGEN HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key15771145
Report NumberMW5113209
Device Sequence Number5747386
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public(01)00682607660261
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/08/2022
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/24/2023
Device Model NumberL031-118B5
Device Catalogue Number660261
Device Lot NumberCOV2020181
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2022
Patient Sequence Number1
Patient SexFemale